MathSciNet Relay Station
MathSciNet bibliographic data
MR2001197 (2004h:62030) 62E20 (60E05)
Rinott, Yosef; Rotar, Vladimir On Edgeworth expansions for dependency-neighborhoods chain structures and Stein's method. Probab. Theory Related Fields 126 (2003), no. 4, 528–570.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement